Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have loose stool, vomiting. Diagnosed with stomach infection. Took antibiotic. What next?

Hello doctor ...i m havning upset stomach due to i had some outseide food ...i visted my family doctor and he said its infection ..i m hvng loose motions ...i vomitted yesterday ..thr after last night i hd to go for 6 to 8 times for stools ..and due to tht i stomach is hvng some pain ..can i drink coconut water ..i m taking the antibiotics given my doctor ..and he has recommended me to drink this poweder in water name ( Enuff)
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
You have been affected with Bacterial or Parasitic or Mixed infection.
Your antibiotic should contain a Quinolone like Levofloxacin and Metronidazole.
You should add a Pre and Probiotic capsule also.
You can drink coconut water.
The powder that you were recommended could be Electrolyte should take it also.
Please don't eat outside food.
Wish you good health and speedy recovery
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor